# SDR SIMA200402006

- Difficulty date: January 1, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, THE LEFT FLOORBEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGE SECTION OF LEFT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB-145/1142, REV 24, CHAPTERS 53-21-10, FIGURE 202.  (M)
